# SDR DALA2016042803434

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 45,459 hours, 24,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT FRAMES 20 - 21 TOP SURFACE HAS TWO AREAS CORRODED.  REPLACED THE FLOOR SUPPORT IAW SRM A319 51-42-11 AND TRM 53-21-01.
